# SDR AALA201707269025

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 8,797 hours, 3,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT DAMAGED AT SEAT ROW 14 LEFT.  REPLACED THE EMERGENCY LIGHT IAW CMM 25-22-50. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
